Lancaster EPrints

Atomic representations of rank 2 graph algebras.

Davidson, Kenneth R. and Power, Stephen C. and Yang, Dilian (2008) Atomic representations of rank 2 graph algebras. Journal of Functional Analysis, 255 (4). pp. 819-853. ISSN 0022-1236

Full text not available from this repository.

Abstract

We provide a detailed analysis of atomic *-representations of rank 2 graphs on a single vertex. They are completely classified up to unitary equivalence, and decomposed into a direct sum or direct integral of irreducible atomic representations. The building blocks are described as the minimal *-dilations of defect free representations modelled on finite groups of rank 2.

Item Type: Article
Journal or Publication Title: Journal of Functional Analysis
Uncontrolled Keywords: Higher rank graph ; Atomic *-representation ; Dilation
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 887
Deposited By: Professor Stephen C Power
Deposited On: 08 Jan 2008 09:13
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:14
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/887

Actions (login required)

View Item